# SDR ASAA2018060425035

- Difficulty date: June 4, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 20,883 hours, 6,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, RT TRANSITION PANEL CORRODED IN VARIOUS SPOTS BETWEEN FRAMES 500C-500F. GROUNDED - YES. REMOVED DAMAGED SECTION OF PANEL AND FABRICATED REPAIR PARTS IAW SRM 53-00-83-2R-5. ALODINED AND PRIMED REPAIR PARTS IAW SRM 51-20-01. INSTALLED REPAIR PARTS IAW SRM 53-00-53-2R-5.
